Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Medical Sciences
Year: 2013  |  Volume: 13  |  Issue: 8  |  Page No.: 716 - 722

Mathematical Model of the Behaviors of T, B and Natural Killer Cells in the Absence of Viral Infections

M.T. Agyei-Frempong, H. Adusei, E. Osei-Frimpong and K. Darkwah    

Abstract: The immune system is our major defense against viruses, tumors and other ‘foreign invaders’. The issue of humans’ defense against viral infections and the reaction of immune system to these infections are the main problems in practical immunology. To understand the integrated behaviour of the immune system, there is no alternative to Mathematical modeling. This current study seeks to extend the one system of two differential equations originally developed by a system of three differential equations. The system was used to model the behaviour of lymphoid cells in the absence of viruses. The steady states and the stability for this differential model were deduced. The model permitted the existence of two types of stationary states. These are a stable state and an unstable state. It was found from the study that a stable state represents the pre-programmed state of the matured lymphoid cells to attack pathogens which may invade the organism. The unstable state represents immuno-deficiency as a result of one or more cells within the immune system not operating properly or the cells are absent altogether.

Cited References   |    Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility